# SDR SWAA2019052332959

- Difficulty date: April 29, 2019
- Submitted: May 23, 2019
- Operation: Air carrier
- Aircraft: N7813P
- Make and model: Boeing 737-7K9
- Aircraft serial: 30041
- Aircraft time: 53,931 hours, 28,159 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Attach Angle
- Part number: 111A13212
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL PRESSURE WEB LOWER ATTACH ANGLE CRACKED AT BS. 663, BETWEEN RBL 25 TO RBL 45.  REPAIRED ANGLE IAW ER AND EA.
